# SDR SIMA200626110

- Difficulty date: September 12, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14531542002
- Condition: Corroded
- Location: Fuselage
- Part time: 4,581 hours, 4,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY FLOOR FORWARD DIGITAL WAS FOUND CORRODED.  PERFORMED CUT OUT OF THE FORWARD DIGITAL TO REMOVE THE DAMAGE.  PREPARED A REPLACEMENT STRAP.  FABRICATED A DOUBLER AND SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB-145/1142 REV 34, CHAPTER 53-51.  AIRCRAFT RETURNED TO SERVICE.  (M)
